# SDR IPXA2024011789009

- Difficulty date: January 17, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 92,214 hours, 17,833 cycles
- System (JASC): 2565 · Escape Slide
- Part: Test Panel
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS-TO-TEST INDICATING SYSTEM VERY DIM WHEN PRESS TO TEST R&R BATTERIES REF MM 25-61-04 OP CK GOOD. PLACARD REMOVED
